# SDR FDEA201307201604

- Difficulty date: July 20, 2013
- Submitted: July 22, 2013
- Operation: Air carrier
- Aircraft: N727FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 579
- Aircraft time: 41,339 hours, 23,338 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53610319309
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 13 CIRCUMFERENTIAL JOINT NDT HOLE DAMAGE INDICATION LOCATED AT X 5 FASTENERS  (MARKED IN BLACK INK) ABOVE STR 25RH X 5 FASTENERS LOCATED ON FR 13, STR 25RH.  CLEANED, DE-BURRED AND HFEC INSPECTION C/OUT.  NO FAULT INDICATIONS APPARENT.  FASTENERS REPLACED WHILST ACCOMPLISHING EA 6-5300-167481 AND NRC N00518.
